# SDR VNAA202104219991

- Difficulty date: April 19, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 37,242 hours, 36,281 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Cartridge
- Part number: L92B13602
- Part serial: B41935
- Condition: Corroded
- Location: Fuel Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX FUEL VALVE CARTRIDGE FOUND CORRODED
